Lung Cancer Support
2,634 members1,242 posts

Opdivo causing new problems?

I've been on Opdivo for 12 treatments. Every 2 weeks I get infusion. 3 weeks ago I started to feel extremely full after eating food. I'll admit I usually eat alot. This feeling occurred consistent ever as my eating decreased because I'd get fuller faster even after eating a small salad. Now I hardly eat because of the fullness an loose valuable weight. I read that Opdivo could cause a problem with the stomach lining and the systems appear the same,as what I have. Anyone else out there experience this?

4 Replies
oldestnewest

Kenny, you need to let your medical team know about your symptoms. Call them today and tell them what you have shared with us. They need to know about anything you are experiencing while in treatment, or even after treatment. Please let us know what they say! I will be thinking about you.

1 like
Reply

I agree - call your doctor. I know colitis is a side affect

1 like
Reply

I also agree -- It's very important that you report any and all new changes or symptoms to your Oncology team when you are on Immunotherapy treatment. They always want to know about ANY and ALL new symptoms!

Please let us know how you make out -- best wishes!

1 like
Reply

Hubby was on opdiva for 15 months and NEVER had that side effect. Let us know what your oncologist says plz!!!

1 like
Reply

You may also like...